# SDR DXTA2017031906386

- Difficulty date: March 19, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 9,518 hours, 6,275 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Board
- Part number: 691862241
- Part serial: 0311
- Condition: Failed
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE DETECT FAIL LEFT CAS MESSAGE DISPLAYED INFLIGHT. CB TRIPPED.  TROUBLESHOT TO LEFT ENG FIRE & SMOKE PRINTED CIRCUIT BOARD.  REMOVED AND REPLACED THE PCB IAW MM 24-60-10.  OPS CHECKED GOOD.
